# SDR HALA0700315

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 68,424 hours, 12,443 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, NR 1 ENGINE FLAMED OUT AFTER INITIAL START.  PERFORMED FIM 73-21-00, C/W PIMU BITE PROCEDURE, NO CURRENT FAULTS FOUND, NO MTC OR EICAS MSGS.  ACCOMPLISHED AMM TASK 28-22-11-404-008, STEP H.  OPS TEST NR 1 ENG FUEL S/OFF ACT.  NO FAULTS FOUND.  ACCOMPLISHED SUCCESSFUL ENG START AT GATE AMM 71-00-00-712-021.  START NML, NO FAULT INDICATIONS, DISAGREE LTS EICAS MSG'S.  OK FOR SERV.
